# SDR DALA2014082004612

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 90,266 hours, 38,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 20f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20F, INSEAT EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT IAW AMM 33-51.  OPS CHECKED GOOD.
